# SDR IPXA2021051569411

- Difficulty date: April 29, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: ABA7003501
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CPILOT'S L1 WINDSHIELD LOWER FRAME IS CORRODED.REPAIRED CORRODED PILOT'S L1 WINDSHIELD LOWER FRAME IAW VT-SAA EA 011-5310-01-A9109 REV. IR AND UPS EO MD11-5310-80380-A. (MINOR)
